Varieties of Lie algebras
Algebra i logika, Tome 6 (1967) no. 4, pp. 61-73
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1967_6_4_a7,
author = {V. A. Parfenov},
title = {Varieties of {Lie} algebras},
journal = {Algebra i logika},
pages = {61--73},
year = {1967},
volume = {6},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1967_6_4_a7/}
}
V. A. Parfenov. Varieties of Lie algebras. Algebra i logika, Tome 6 (1967) no. 4, pp. 61-73. http://geodesic.mathdoc.fr/item/AL_1967_6_4_a7/